# SDR SWAA2021112933612

- Difficulty date: October 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FWD SERVICE DOOR CUTOUT SUPPORT ANGLE LOCATED BETWEEN BS291.5 TO BS 294.5 AT STR 17R AT PASSENGER CABIN ; 2021-487792 / [01] FAULT RESOLVED ON OTHER FAULT; SEE TTG8Q0070KWP; FOR ANGLE REPLACEMENT; [02] FAULT RESOLVED ON OTHER FAULT; SEE TTG8Q0070KWP
